D-Dimensional hypercubes and the Euler and MacNeish conjectures

charles F. Laywine, Gary L. Mullen, Geoff Whittle

Research output: Contribution to journalArticlepeer-review

15 Scopus citations

Abstract

We give a construction for large sets of mutually orthogonal hypercubes of dimensional d given sets of mutually orthogonal latin squares and hypercubes of lower dimension. We also consider d>-2 dimensional versions of the Euler and MacNeish conjectures as well as discussing applications to improved constructions of (t, m, s)-nets, useful in pseudorandom number generation and quasi-Monte-Carlo methods of numerical integration.

Original languageEnglish (US)
Pages (from-to)223-238
Number of pages16
JournalMonatshefte für Mathematik
Volume119
Issue number3
DOIs
StatePublished - Sep 1995

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'D-Dimensional hypercubes and the Euler and MacNeish conjectures'. Together they form a unique fingerprint.

Cite this